# SDR NWAA073273119

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 19,454 hours, 9,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: 02769
- Condition: Discharged
- Location: Pax Door
- Part time: 19,450 hours, 9,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RT AFT CABIN DOOR EMERGENCY OPERATION CYLINDER PRESSURE AT ZERO.  MSP LINE MAINTENANCE REPLACED DOOR CYLINDER PER AMM 52-13-14.
